# SDR AALA202105049027

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: CBF16993
- Condition: Cracked
- Location: Bs 500h S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT TRANSITION PANEL BAFFLE CLIP CRACKED AT STA 500H AND STR 25R. INSTALLED RIGHT TRANSITION PANEL BAFFLE CLIP IAW AARD 51-00-05-01 AND SRM 51-40-02.
